Welcome to the Website of

 the Iranian Journal of Mathematical Chemistry   

IJMC (Iranian Journal of Mathematical Chemistry) publishes quality original research papers and survey articles in Mathematical Chemistry and related areas that are of the highest possible quality. Research papers and review articles are selected through a normal refereeing process by a member of editorial board. It is intended that the journal may act as an interdisciplinary forum for publishing chemically important mathematical papers. Papers published in this journal must have a clear connection to chemistry with non-trivial mathematics. Since 2017, IJMC publishes four issues in each year. The publication month of these issues are March, June, September and December

To submit a new manuscript, please start by reading the journal’s instructions for authors. All accepted papers will be checked by iThenticate against plagiarism.  

Iranian Journal of Mathematical Chemistry has been indexed in Web of Science - ESCI

 A template file can be downloaded from here

Copyright transfer form can be download from here

Follow us:


 Please quote this journal as: Iranian J. Math. Chem.


Special Issue of IJMC on Crystal and Quasicrystal Networks

Current Issue: Volume 11, Issue 1, Winter 2020, Pages 1-63 

2. On Topological Properties of the n-Star Graph

Pages 11-16

Negur Karamzadeh; Mohammad Reza Darafsheh

4. Some New Results on Mostar Index of Graphs

Pages 33-42

Modjtaba Ghorbani; Shaghayegh Rahmani; Mohammad Eslampoor